# SDR ASAA0843785

- Difficulty date: October 24, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486149
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID FLAP TE WEDGE UPPER SURFACE IS DENTED.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR DOUBLER PER SRM 51 70 10.
